# SDR UALA2009080502369

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 32,287 hours, 7,107 cycles
- Engine: Pwa PW4077
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11511007
- Part serial: 82
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ASCP PRIMARY CTRL L LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILED.  REPLACED LEFT AIR SUPPLY CABIN PRESSURE CONTROLLER.
